MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION DESTINATION; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION DESTINATION; INTRODUCER, CATHETER
Model Number RSC08
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
From staff: we opened a 7fr 90cm angled destination introducer.Upon trying to insert it, the surgeon noticed that it was bent and flattened, so it was unusable.A new introducer was open, and the other was removed from the field.

Brand Name
DESTINATION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd
elkton MD 21921
MDR Report Key10413150
Report Number10413150
Device Sequence Number3551790
Product Code DYB
UDI-Device Identifier00389701007878
UDI-Public(01)00389701007878
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2020
Report Date (Section F) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRSC08
Device Catalogue NumberRSC08
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/17/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight73
Date Report Sent to FDA08/06/2020